Jan Rozendaal

Postdoctoral Fellow

Research interests

  • Lie Groups, Harmonic And Fourier Analysis010106
  • Operator Algebras And Functional Analysis010108
  • Partial Differential Equations010110

Groups

  • Rozendaal, J 2019, 'Functional calculus for C0-groups using type and cotype', Quarterly Journal of Mathematics, vol. 70, no. 1, pp. 17-47.
  • Rozendaal, J & Veraar, M 2018, 'Sharp growth rates for semigroups using resolvent bounds', Journal of Evolution Equations, vol. 18, no. 4, pp. 1721-1744.
  • Rozendaal, J & Veraar, M 2018, 'Stability theory for semigroups using (Lp,Lq) Fourier multipliers', Journal of Functional Analysis, vol. 275, no. 10, pp. 2845-2894.
  • Rozendaal, J & Veraar, M 2018, 'Fourier Multiplier Theorems Involving Type and Cotype', Journal of Fourier Analysis and Applications, vol. 24, no. 2, pp. 583-619.
  • Rozendaal, J & Veraar, M 2017, 'Fourier multiplier theorems on Besov spaces under type and cotype conditions', Banach Journal of Mathematical Analysis, vol. 11, no. 4, pp. 713-743.
  • de Jeu, M & Rozendaal, J 2017, 'Disintegration of positive isometric group representations on Lp-spaces', Positivity, vol. 21, no. 2, pp. 673-710.
  • Rozendaal, J, Sukochev, F & Tomskova, A 2016, 'Operator Lipschitz functions on Banach spaces', Studia Mathematica, vol. 232, no. 1, pp. 57-92.
  • Hasse, M & Rozendaal, J 2016, 'Functional calculus on real interpolation spaces for generators of C0-groups', Mathematische Nachrichten, vol. 289, no. 2-3, pp. 275-289.
  • Egert, M & Rozendaal, J 2013, 'Convergence of subdiagonal Pade approximations of C0-semigroups', Journal of Evolution Equations, vol. 13, no. 4, pp. 875-895.
  • Hasse, M & Rozendaal, J 2013, 'Functional calculus for semigroup generators via
    transference', Journal of Functional Analysis, vol. 265, no. 12, pp. 3345-3368.

MATH3029/MATH6109 Probability Modelling with Applications, first semester 2018.
MATH3029/MATH6109 Probability Modelling with Applications, first semester 2019.